New Bayer Migraine Formula Introduced

BAYER MIGRAINE FORMULA (acetaminophen/aspirin/caffeine) 250/250/65mg coated caplets by Bayer
BAYER MIGRAINE FORMULA (acetaminophen/aspirin/caffeine) 250/250/65mg coated caplets by Bayer

Bayer HealthCare's Consumer Care Division announced the introduction of Bayer Migraine Formula, an over-the-counter (OTC) medication designed to relieve migraine pain and accompanying symptoms - nausea, phonophobia and photophobia.  

Bayer Migraine Formula contains 250mg of aspirin, 250mg of acetaminophen and 65mg of caffeine. The new formula contains the same three active ingredients and dosages for migraine relief as Excedrin Migraine (Novartis Consumer Health), which became unavailable earlier this year. Available at major retailers nationwide, Bayer Migraine Formula will be packaged in a 50-count or 200-count bottle of coated caplets.

For more information call (800) 331-4536 or visit www.bayer.com.